# SDR ASAA2016060717120

- Difficulty date: June 7, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 48,401 hours, 19,623 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 144A66211
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT AFT EMERGENCY EXIT DOOR, INTERNAL AFT FRAME ATTACH BRACKET HAS CORROSION AROUND BONDING DAMPER MOUNT AREA.  ACFT GROUNDED.  REMOVED LT AFT EMERGENCY EXIT DOOR IAW AMM 52-22-00, R & R AFT LOCK SUPPORT ASSEMBLY FITTING PART 144A6621.1 IAW SRM 51-40-02 AND DWG 144A6620, INSTALLED LT AFT EMERGENCY EXIT DOOR IAW AMM 52-22-00, ACCOMPLISHED ADJUSTMENT TEST IAW AMM 52-22- 00-820-801, ADJUSTMENT TEST CHECKS GOOD, ACCOMPLISHED EMERGENCY EXIT DOOR SYS TEST IAW AMM 52-22-00-400-801 DOT REMOVED, SYSTEM TEST GOOD.
